# SDR C2XA07RI036

- Difficulty date: May 24, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 17,560 hours, 13,195 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202782
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 17,560 hours, 13,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2754 - EWR - CREW REPORTED LAV SMOKE MSG ON EICAS, NO SMOKE NOTICED.  EWR MX RESET LAV SMOKE DETECTOR IAW EMB 145 AMM 26-14-00.  MX PERFORMED OPERATIONAL CHECK - NO MSG ON EICAS.  ACFT WAS APPROVED TO RETURN TO SERVICE.
